A semiparametric approach for a multivariate sample selection model - Archive ouverte HAL Access content directly
Journal Articles Statistica Sinica Year : 2010

A semiparametric approach for a multivariate sample selection model

(1) , (2) , (1)
1
2

Abstract

Most of the common estimation methods for sample selection models rely heavily on parametric and normality assumptions. We consider in this paper a multivariate semiparametric sample selection model and develop a geometric approach to the estimation of the slope vectors in the outcome equation and in the selection equation. Contrary to most existing methods, we deal symmetrically with both slope vectors. Moreover, the estimation method is link-free and distributionfree. It works in two main steps: a multivariate sliced inverse regression step, and a canonical analysis step. We establish pn-consistency and asymptotic normality of the estimates. We describe how to estimate the observation and selection link functions. The theory is illustrated with a simulation study.
Fichier principal
Vignette du fichier
SS-07-341revised.pdf (347.86 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

inserm-00367315 , version 1 (22-06-2011)

Identifiers

  • HAL Id : inserm-00367315 , version 1

Cite

Marie Chavent, Benoit Liquet, Jérôme Saracco. A semiparametric approach for a multivariate sample selection model. Statistica Sinica, 2010, 20 (2), pp.513-536. ⟨inserm-00367315⟩

Collections

INSERM CNRS
320 View
162 Download

Share

Gmail Facebook Twitter LinkedIn More